| Model Number |
9438-05 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.No data was provided for evaluation.Confirmation of the issue was undetermined.The probable cause could not be determined.The device has been returned.A supplemental report will be submitted upon completion of evaluation.No additional event or patient information is available.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Voltage testing was performed and failed.The share data log was unable to be downloaded due to unit having no voltage.The reported customer complaint was undetermined.The reported allegation was not found.